# SDR 08FDEA04173

- Difficulty date: October 2, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 73,227 hours, 29,319 cycles
- Engine: Ge CF66D
- Engine time: 78,609 hours, 27,120 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE FLAMED OUT ON TAKEOFF ROLL.  ENGINE ROLLED BACK TO ABOUT 8% N1; FF INTERMITTENT FROM  0-500.  EGT LOWER THAN OTHER 2 AT IDLE.   REPLACED THE FUEL CONTROL AND FUEL PUMP.
